Our expert says:
Haven't I responded to an extremely similar version of this question within the last day or so ? You HAVE to see your own psychiatrist / doctor as soon as possible to discuss this in detail, as only he can take all the relevant facttors into account. If the Cipralex ( the inexplicably popular drug used by too many GPS ) was given only for anxiety and emotional problems, which would probably have responded better and lastingly to CBT ( Cognitive-Behaviour Therapy ) it should be safe to stop, as one should not remain on it long term if it is not being used for significant Dwepression. NO form of herbal drops are of the remotest benefit in treating depression or anxiety, so you may as well stop those. Things like problems with relationships with people are important and significant. but will NEVER EVER respond to taking drugs --- ONLY CBT or similar counselling can help with that sort of problem --- if it is not chemical in origin, it won't have a chemical solution.
So I'm not sure why you would need to remain on Cipralex. While it wouldn't be likely to affect your fertility, it is best to avoid such meds where posible and practical, when pregnant, and of course it could take a while to recognize that you are pregnant
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.